# SDR TWAA9816304

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Seat 8 Def
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CABIN EGRESS LIGHTS WERE ON MOST OF THE FLIGHT REGARDLESS OF SWITCH POSITION.  REPLACED BATTERY POWER SUPPLY AT SEAT 8DEF.  CHECK-C 6-28-98 MCI.
